# SDR FDEA201811163255

- Difficulty date: November 16, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,605 hours, 16,834 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC27615
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP DRIVE LINK IDLER BRACKET BORE FOUND CORROSION. IDLER BRACKET BORE REWORKED AS PER CMM 57-52-03 AND LOCAL BLEND AT 9' CLOCK POSITION INSIDE THE BORE HOLE FOUND EXCEED LIMIT AS PER BLUEPRINT LIMIT IN ACCORDANCE WITH EA 1-5750-T0343644 P1 FIGURE 1. REPLACEMENT BUSHINGS ARC3086-1 AND ARC3087-1 FABRICATED AND INSTALLED AS PER EA 1-5750-T0343644 P1 STEP 1, 2 AND STEP 5. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
